# SDR FDEA201804050856

- Difficulty date: April 5, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,489 hours, 34,774 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Valve
- Part number: 26803464
- Part serial: 1613
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM FL350 TO FL290,  RECEIVED A TANK 3 TIP TRAPPED LEVEL 1 ALERT, WITH ASSOCIATED  5800 LBS UNUSABLE AND A TANK 3 PUMPS OFF ALERTS.  PASSING 8000 FT, TRAPPED ALERT WENT AWAY, BUT THE NR 2 TANK  KEPT FEEDING NR 3.   INSPECTED TIP TANK TRANSFER SYSTEM AND FOUND THE NR 3 MAIN TANK OTBD TRANSFER FLOAT VALVE BROKEN AND INBD TRANSFER FLOAT VALVE STICKING.  REMOVED AND REPLACED BOTH TRANSFER FLOAT VALVES.  LEAK AND OPS CHECKED GOOD IAW  FIM 28-14-04, TASK 28-14-00-810-803. AMM 28-00-00-2, AND AMM 28-21-10-2.
